# SDR AALA20100110JFK01

- Difficulty date: January 10, 2010
- Submitted: February 19, 2010
- Operation: Air carrier
- Aircraft: N174AA
- Make and model: Boeing 757223
- Aircraft serial: 31308
- Aircraft time: 25,074 hours, 8,556 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 26 TO ROW 36 EMERGENCY LIGHTS INOPERATIVE.  REPLACED BATTERY PACK.
